MathSciNet Relay Station
MathSciNet bibliographic data
MR1734847 (2001h:46051) 46E35
Lorentz, Rudolph; Oswald, Peter Criteria for hierarchical bases in Sobolev spaces. Appl. Comput. Harmon. Anal. 8 (2000), no. 1, 32–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement